Thanks Thanks:  6
Likes Likes:  0
Page 2 of 2 FirstFirst 12
Results 11 to 15 of 15
  1. #11
    Join Date
    Feb 2011
    Location
    BC, Canada
    Posts
    131
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Unhappy Re: Preventing and Reversing Weight Gain Associated with Psychiatric Medications

    In less than two weeks I have started gaining on a microscopic daily dose of Seroquel (the only A/P i can tolerate). Being borderline ana/mia (I've been "dancing with Ana" since I was 13), I can see I'm heading for trouble. I already eat very cautiously and exercise as much as my health problems will allow, which pretty much backs me into a corner. I'm starting to worry that I'll end up stopping the Seroquel if I can't get the gain under control. Medically speaking, I'm not overweight, but to me I'm already huuuuuuuuuuuuuuuuuge. There'll be no talking to my dr (what kind of moron tells an anorexic to go on a diet?), and my clinician can't do much more than make sympathetic noises, so I've got to either find a way to suck it up and dig out my "fat clothes" or find a way to out-fox the fox.


  2. #12
    Join Date
    Feb 2009
    Posts
    6,438
    Mentioned
    32 Post(s)
    Tagged
    1 Thread(s)

    Re: Preventing and Reversing Weight Gain Associated with Psychiatric Medications

    I don't think a small dose of seroquae will affect your weight at all it is when the large doses are taken that is when i notice the weight gain small dose has not affected weight gain at all Ihope you can do well on the med so you can get some stability back hugs

  3. #13
    Join Date
    Feb 2011
    Location
    BC, Canada
    Posts
    131
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Re: Preventing and Reversing Weight Gain Associated with Psychiatric Medications

    Quote Originally Posted by Spirit View Post
    I don't think a small dose of seroquae will affect your weight at all it is when the large doses are taken that is when i notice the weight gain small dose has not affected weight gain at all Ihope you can do well on the med so you can get some stability back hugs
    I didn't think such a small dose could have any effect; it wouldn't even register on most people's radar. There haven't been any other changes in my life (except more stress than usual, which usually makes me drop a few lbs), so I can't explain why I've gone up one size in jeans in such a short period of time. The only explanation (other than meds) would be one of those metabolic shifts that strike at random. Whatever it is, I'm fighting panic, and at this point I'm not sure who's winning.


  4. #14
    Join Date
    Feb 2009
    Posts
    6,438
    Mentioned
    32 Post(s)
    Tagged
    1 Thread(s)

    Re: Preventing and Reversing Weight Gain Associated with Psychiatric Medications

    ones body weight can shift a great deal within the day even I am sorry you are struggling so much

  5. #15
    Join Date
    Feb 2011
    Location
    BC, Canada
    Posts
    131
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Re: Preventing and Reversing Weight Gain Associated with Psychiatric Medications

    Quote Originally Posted by Spirit View Post
    ones body weight can shift a great deal within the day even I am sorry you are struggling so much
    Those little shifts I can handle, but what I hate is I can gain 20 lbs in 10 days, but it takes 6 months to lose it again. And that's if I go on a very restrictive diet. Who knew, when I was 13 and about as big around as a pencil, that I was setting the stage for yet another reason to be depressed (doh!)




Page 2 of 2 FirstFirst 12

Bookmarks

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Disclaimer: PsychLinks is not responsible for the content of posts or comments by forum members.

Additional Forum Web Design by PsychLinks
© All rights reserved.